Dilatonic black holes in higher curvature string gravity. II. Linear stability

Kanti, P., Mavromatos, N.E., Rizos, J. et al. (2 more authors) (1996) Dilatonic black holes in higher curvature string gravity. II. Linear stability. Physical Review D, 54 (8). pp. 5049-5058. ISSN 1550-7998

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 1996 The American Physical Society. This is an author produced version of a paper subsequently published in Physical Review D. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: spherically symmetrical solutions; baryon numvber; scalar-hair; axion hair; equations; nonexistence; sphalerons
Dates:
  • Published: 15 October 1996
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 27 Apr 2016 09:34
Last Modified: 24 Mar 2018 21:51
Published Version: http://dx.doi.org/10.1103/PhysRevD.54.5049
Status: Published
Publisher: American Physical Society
Identification Number: https://doi.org/10.1103/PhysRevD.54.5049

Share / Export

Statistics